# SDR TWAA0014002

- Difficulty date: September 8, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 35,946 hours, 27,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3350002621
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE ON ALL THE TIME AT ROW 16 TO 20.  REPLACED THE POWER SUPPLY. CHECK-C 8-20-00 STL.
